# SDR FDEA201006011758

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655457720
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT END OF STRINGER 27L AT BS 740, AC DISTRIBUTION COMPARTMENT.  CUT OUT DAMAGED SECTION OF STR 27L AT BS 740, 11.5"  LONG IAW SRM, REV 103, 53-10-3 FIG 1. FABRICATED STRINGER USING BAC 1498-146, 7075-T6, 11.5" LONG AND SPLICE USING BAC1498-131, 7075-T6, 9.3750" LONG, IAW SRM 53-10-3, FIG 1, DETAIL 1.   INSTALLED STR AND SPLICE IAW SRM 53-10-3 FIG 1 AND 51-30-2.
